Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Newton’s method and the Jenkins-Traub algorithm
HTML articles powered by AMS MathViewer

by R. N. Pederson PDF
Proc. Amer. Math. Soc. 97 (1986), 687-690 Request permission

Abstract:

In this paper we propose to show how a multi-increment version of Newton’s method can be used to obtain starting points for the Jenkins-Traub algorithm.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15
  • Retrieve articles in all journals with MSC: 30C15
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 687-690
  • MSC: Primary 30C15
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845988-2
  • MathSciNet review: 845988